| Catalog Number |
0502444030 |
| Medical Device Problem Code |
Fogging (1253)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the scope was foggy on the inside when used for the first time upon taking the scope from the sterile packaging and attached to the camera head.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.